# SDR 99ZZZM119

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Jammed
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

FLT 504 - DDAY-KSAN - AFTER TAKEOFF, OUTBOARD FLAP WOULD NOT RETRACT BEYOND 5 DEGREES.  SEVERAL ATTEMPTS TO RETRACT TO 0 DEGREES FAILED.  AIRCRAFT RETURNED TO KDAY AND LANDED WITHOUT FURTHER INCIDENT.  INSPECTED AND PERFORMED OPERATIONAL CHECK OF FLAP SYSTEM.  NO DEFECTS NOTED.  ICING CONDITIONS PREVALENT AT KDAY.  SUSPECT ICE BUILD-UP IN RIGHT TRAILING EDGE AREA.  PERFORMED FOLLOW-UP INSPECTION.  NO DEFECTS NOTED.  (M)
